Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the $BP\langle n\rangle$-cohomology of elementary abelian $p$-groups
HTML articles powered by AMS MathViewer

by Geoffrey Powell PDF
Trans. Amer. Math. Soc. 368 (2016), 8029-8046 Request permission

Abstract:

The structure of the $BP\langle n\rangle$-cohomology of elementary abelian $p$-groups is studied, obtaining a presentation expressed in terms of $BP$- cohomology and mod-$p$ singular cohomology, using the Milnor derivations.

The arguments are based on a result on multi-Koszul complexes which is related to Margolis’s criterion for freeness of a graded module over an exterior algebra.

References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 55N20, 55N22, 20J06
  • Retrieve articles in all journals with MSC (2010): 55N20, 55N22, 20J06
Additional Information
  • Geoffrey Powell
  • Affiliation: Laboratoire Angevin de Recherche en Mathématiques, UMR 6093, Faculté des Sciences, Université d’Angers, 2 Boulevard Lavoisier, 49045 Angers, France
  • Email: Geoffrey.Powell@math.cnrs.fr
  • Received by editor(s): November 20, 2013
  • Received by editor(s) in revised form: January 13, 2015, and March 13, 2015
  • Published electronically: January 27, 2016
  • © Copyright 2016 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 368 (2016), 8029-8046
  • MSC (2010): Primary 55N20, 55N22, 20J06
  • DOI: https://doi.org/10.1090/tran6699
  • MathSciNet review: 3546792